Exponential sums on A n, II

Alan Adolphson, Steven Sperber

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove a vanishing theorem for the p-adic cohomology of exponential sums on A n. In particular, we obtain new classes of exponential sums on A n that have a single nonvanishing p-adic cohomology group. The dimension of this cohomology group equals a sum of Milnor numbers.

Original languageEnglish (US)
Pages (from-to)345-369
Number of pages25
JournalTransactions of the American Mathematical Society
Volume356
Issue number1
DOIs
StatePublished - Jan 2004

Keywords

  • Exponential sum
  • l-adic cohomology
  • p-adic cohomology

Fingerprint Dive into the research topics of 'Exponential sums on A <sup>n</sup>, II'. Together they form a unique fingerprint.

Cite this